# SDR QXEA0202010

- Difficulty date: October 16, 2001
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 407 hours, 409 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 323
- Condition: Failed
- Location: Fuel System
- Part time: 407 hours, 401 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - CREW RECEIVED A RIGHT FUEL LOW PRESSURE CAUTION MESSAGE ON TAXI-IN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
